Non-approximability of weighted multiple sequence alignment for arbitrary metrics

Share/Save/Bookmark

Manthey, Bodo (2005) Non-approximability of weighted multiple sequence alignment for arbitrary metrics. Information Processing Letters, 95 (3). pp. 389-395. ISSN 0020-0190

[img] PDF
Restricted to UT campus only
: Request a copy
187kB
Abstract:We prove that the multiple sequence alignment problem with weighted sum-of-pairs score is APX-hard for arbitrary metric scoring functions over the binary alphabet. This holds even when the weights are restricted to zero and one.
Item Type:Article
Copyright:© 2005 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/79424
Official URL:http://dx.doi.org/10.1016/j.ipl.2005.04.010
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page